# SDR ASAA2016110718841

- Difficulty date: November 7, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, LOWER THRESHOLD WEB IS CORRODED. ACFT GROUNDED. REMOVED & REPLACED AFT CARGO DOOR LOWER THRESHOLD WEB IAW DWG 146A8123 REV C. P.O.# 880674.2.
